# SDR ASOA201712203317

- Difficulty date: December 20, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 32,938 hours, 23,436 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED AT FL320 STARTED TO SMELL ELECTRICAL BURNING ODOR.  FLIGHT ATTENDANTS SMELLED FUMES NEAR 15 A&B. AIRCRAFT DIVERTED.  MAINTENANCE INSPECTED AND FOUND RECIRCULATION FAN NR 1 TRIPPING THE CIRCUIT BREAKER.   OPEN
